# SDR SWAA2022082331369

- Difficulty date: July 20, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N490WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32476
- Aircraft time: 59,880 hours, 35,571 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Support Bracket
- Part number: 212A11161
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON L/H DUCT SUPPORT BRACKET AT BS 540+2 LBL 7.(ACCESS FROM 192CL. MARKED) / [01] REMOVED & REPLACED BRACKET ASSY P/N 212A1116-1; LOT: 1486702-1; LOCATED AT LEFT ECS BAY BTW. BS.540.4 WL 165.98 LBL 8 IAW SRM 51-40-02-0G-0; DWG#212A1110 REV:C;[02] VERIFIED CORRECTIVE ACTION 1.;[03] VERIFIED MEASUREMENT TABLE; WORKSCOPE COMPLETE.
